A4 Article in conference proceedings
Reduced order models for pricing American options under stochastic volatility and Jump-diffusion models (2016)


Balajewicz, M., & Toivanen, J. (2016). Reduced order models for pricing American options under stochastic volatility and Jump-diffusion models. In ICCS 2016 : International Conference on Computational Science 2016, 6-8 June 2016, San Diego, California, USA (pp. 734-743). Elsevier BV. Procedia Computer Science, 80. https://doi.org/10.1016/j.procs.2016.05.360


JYU authors or editors


Publication details

All authors or editors: Balajewicz, Maciej; Toivanen, Jari

Parent publication: ICCS 2016 : International Conference on Computational Science 2016, 6-8 June 2016, San Diego, California, USA

Journal or series: Procedia Computer Science

ISSN: 1877-0509

eISSN: 1877-0509

Publication year: 2016

Number in series: 80

Pages range: 734-743

Publisher: Elsevier BV

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.procs.2016.05.360

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/51085

Additional information: ICCS 2016 : International Conference on Computational Science 2016, 6-8 June 2016, San Diego, California, USA


Free keywords: reduced order model; option pricing; American option; linear complementary problem


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2021-10-06 at 14:15